MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the wireless footswitch failed to connect to the system.The system was in clinical use when this occurred.There was no report of harm.
 
Additional Manufacturer Narrative
Philips has investigated the complaint.According to the additional information collected, the issue occurred during a planned diagnosis procedure and was completed using wired footswitch.Based on the information provided, the root cause is most likely caused by local circumstances or a hardware defect.Philips has not been able to determine the cause of the reported problem.Philips confirmed that there was a connection problem between the wireless footswitch and wireless base station.There are two generations of wireless footswitches and base stations.The newest generation has a software bug which can cause loss of wireless connection, and philips initiated medical device correction z-0476-2022 for this generation.This complaint is related to the previous generation of the wireless footswitch which is not affected by the software bug.The fse replaced the wireless footswitch and wireless footswitch base station.After replacement of the wireless footswitch and wireless footswitch base station, the system was returned to use in good working order.The customer has a wired footswitch available for use.The codes were updated based on the investigation outcome.Evaluation method code was corrected.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16868223
Report Number3003768277-2023-02685
Device Sequence Number5944494
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public00884838091535
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown